| Model Number |
MAXTACK30 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during laparoscopic incisional hernia procedure, upon fixating the mesh to the abdominal wall, four tacks penetrated through the mesh and tore threads of mesh, which resulted to the mesh not fixating to the abdominal wall.More tacks were deployed to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
D10.Concomitant products: sym12f, sym12f stex rnd thr 12cm x1, (lot number: pzc1009x).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.